Customers from Switzerland October 23rd, 2019

22.10.2019

Customers from #switzerland

Tour by Minivan Toyota HIACE 2019 in #kyoto

[DRAFT] ITINERARY

09:00~09:45 Pick up at Hotel and head to KYOTO Arashiyama

09:45~11:30 Visit Arashiyama (Bamboo Forest, Togetsu Bridge, Tenryu-ji and the town) <105 Minutes>

11:30~13:00 Lunch <90 Minutes>

13:00~13:30 Head to Kinkakuji – The Golden Pavilion

13:30~14:10 Visit Kinkakuji <40 Minutes>

14:10~14:40 Head to Sanjusangendo

14:40~15:20 Visit Sanjusangendo <40 Minutes>

15:20~15:40 Head to Higashiyama District

15:40~16:50 Visit Higashiyama District (Ninenzaka-100 year old wooden Tatami Starbucks, Sannenzaka and Kiyomizudera) <70 Minutes>

16:50~17:00 Drop off at Nishiki Market

***Nishiki Market closes at 18:00. Recommend clients to walk from Nishiki market, Philosopher Path and Gion by themselves.

Private VIP Tour in #japan

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line: +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: